| Model Number |
865322 |
| Medical Device Problem Code |
Failure to Transmit Record (1521)
| Health Effect - Clinical Code |
Hypoxia (1918)
| Date of Event |
12/29/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
Event or Problem Description
The customer reported that the spo2 vitals from the intellivue mp5sc spotcheck monitor were not transferred and could not be seen on the central station by the clinical staff.The device was in use monitoring a patient at the time of the reported event.Staff intervention had to be performed to assist the patient.
Event or Problem Description
Philips received a complaint on the intellivue mp5sc spotcheck monitor indicating that while the mp5sc was paired to an intellivue mx40 device, the patient spo2 measurements were not displaying at the central station.Subsequently, the patient suffered a serious injury.Their spo2 level dropped to around 20%.The patient was treated by being placed on 100% o2.They made a full recovery.Per good faith effort response, no spo2 inop was displayed at the time of the event.The following functional tests were performed: a philips field service engineer (fse) went to the customer site.The fse obtained the event logs.Review of the event logs concluded that the intellivue mp5sc spotcheck monitor was not paired to the intellivue mx40 device at the time of the event, which is why the spo2 measurements were not displayed at the central station.No repair of the device was warranted because the device resumed functioning properly prior to the evaluation of the device by philips.Results of functional testing indicate the device functioned according to specification at the time of the event.Based on the information available and the testing conducted, the cause of the reported problem was the failure by the customer to pair the intellivue mp5sc spotcheck monitor with the intellivue mx40.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required.The device remains at the customer site.